# SDR SWIA200311984

- Difficulty date: May 18, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 688 hours, 713 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOWN DISAGREE ON APPROACH TO EUG.  TOWER REPORTED THE LEFT MAIN GEAR APPEARED TO BE IN THE UP POSITION.  PERFORMED GEAR DOWN DISAGREE IN QRH.  THE WARNING WENT AWAY AND THE LEFT MAIN INDICATED DOWN AND GREEN.  REPLACED MAIN LANDING GEAR PRIORITY VALVE IAW MM 32-32-15.  LANDING GEAR FUNCTIONS CHECK GOOD.  NO LEAKS.
